African Diaspora Journal of Mathematics

On the Independent Domination Number of the Generalized Petersen Graphs

Adel P. Kazemi

Full-text: Open access


Here we consider an infinite sub-family of the generalized Petersen graphs $P(n,k)$ for $n=2k+1\geq 3,$ and using the two algorithms that A. Behzad et al presented in [1], we determine an upper bound and a lower bound for the independent domination numbers of these graphs.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 10, Number 1 (2010), 18-22.

First available in Project Euclid: 17 May 2010

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C69

independent domination number generalized Petersen graph


Kazemi, Adel P. On the Independent Domination Number of the Generalized Petersen Graphs. Afr. Diaspora J. Math. (N.S.) 10 (2010), no. 1, 18--22.

Export citation


  • A. Behzad, M. Behzad, C. E. Praeger, On the domination number of the generalized petersen graphs, Discrete Mathematics 308% (2008), 603-610.
  • E. J. Cockayne, P. A. Dreyer Jr., S. M. Hedetniemi, S. T. Hedetniemi, Roman domination in graphs, Discrete Mathematics 278 (2004), 11-22.
  • T. W. Haynes, S. T. Hedetniemi, P. J. Slater, % Fundamentals of Domination in Graphs, Marcel Dekker, NewYork 1998.
  • M. L. Sarazin, W. Pacco, A. Previtali, Generalizing the generalized Petersen graphs, Discrete Mathematics, 307 (2007), 534-543.
  • M. E. Watkins, A theorem on Tait coloring with an application to the generalized Petersen graphs, J. Combin. Theory 6 (1969), 152-164.